MathSciNet Relay Station
MathSciNet bibliographic data
MR2491902 46E35 (30C65)
Gol′dshtein, V.; Ukhlov, A. Weighted Sobolev spaces and embedding theorems. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3829–3850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement